AN INTEGRAL EQUATION FOR THE GEOELECTRIC RESPONSE OF THIN RESISTIVE BODIES

FURNESS P. (1992) AN INTEGRAL EQUATION FOR THE GEOELECTRIC RESPONSE OF THIN RESISTIVE BODIES. , 40 7: 701-720. doi:10.1111/j.1365-2478.1992.tb00548.x


Author FURNESS P.
Title AN INTEGRAL EQUATION FOR THE GEOELECTRIC RESPONSE OF THIN RESISTIVE BODIES
ISSN 13652478 00168025
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1111/j.1365-2478.1992.tb00548.x
Volume 40
Issue 7
Start page 701
End page 720
Total pages 20
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 22 Aug 2017, 00:13:21 EST by System User